# SDR UPS03241661

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Inoperative
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE SWITCH WILL NOT ILLUMINATE DURING TEST.  PERFORMED ADJUST / TEST PER 26-11-02 PG 501, SYS OPS CHECK AT THIS TIME.
